MAUDE Adverse Event Report: SCIENTIA VASCULAR SOCRATES; CATHETER

SCIENTIA VASCULAR SOCRATES; CATHETER
Model Number 01370
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a neurovasular stroke case the physician was using a red 62 reperfusion catheter in conjunction with a socrates 38 aspiration catheter and a aristotle colossus guidewire.During the case the physician was able to advance the socrates 38 and colossus guidewire beyond the ophthalmic, but unable to advance the large bore catheter.The physician subsequently attemped to remove the catheter.During the removal of the socrates 38 catheter from the system the physician felt resistance upon which the socrates catheter broke.
 
Event or Problem Description
During a neurovasular stroke case the physician was using an imperative care zoom 71 aspiration catheter and a red 62 reperfusion catheter in conjunction with a socrates 38 aspiration catheter and a aristotle colossus guidewire.During the case the physician was using the zoom 71 with the socrates 38 and colossus guidewire, but the zoom 71 would not advance over the socrates 38 catheter.The physician then switched to the red 62 and was able to advance the socrates 38 and colossus guidewire beyond the ophthalmic, but unable to advance the large bore catheter.The physician subsequently attemped to remove the socrates 38 catheter.During the removal of the socrates 38 catheter from the system the physician felt drag upon which the socrates catheter was damaged.

Brand Name
SOCRATES
Common Device Name
CATHETER
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key23086471
Report Number3009546466-2025-00012
Device Sequence Number9702340
Product Code NRY
UDI-Device Identifier00818075010776
UDI-Public00818075010776
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number01370
Device Catalogue NumberSC038-156-001
Device Lot Number037203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE COLOSSUS GUIDEWIRE.; IMPERATIVE CARE ZOOM 71 ASPIRATION CATHETER.; PENUMBRA RED 62 REPERFUSION CATHETER.
Patient SexUnknown